# SDR 29GA2017021700001

- Difficulty date: February 15, 2017
- Submitted: February 17, 2017
- Operation: Air carrier
- Aircraft: N343AG
- Make and model: Saab 340B
- Aircraft serial: 340B443
- Aircraft time: 35,452 hours, 39,922 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part serial: 2065
- Condition: Inoperative
- Location: Emergency Lights
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

EMERGENCY LIGHT ABOVE MAIN ENTRANCE CABIN DOOR INOPERATIVE.  R & R EMERGENCY BATTERY PACK IAW AMM 33-50-10, CHECKED GOOD.
